Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 104 | Weekly Hits: ⮙3 | Monthly Hits: ⮙9

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns ?(x?^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^5

P. Jayakumar, K. Sangeetha

Share this article



Top